# SDR CA101115009

- Difficulty date: November 14, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 10,600 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Gear
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH TO LAND, THE CREW RECEIVED A NOSE GEAR NOT EXTENDED INDICATION AND PERFORMED A GO AROUND. AFTER THREE ATTEMPTS THE NOSE GEAR EXTENDED PROPERLY AND THE FLIGHT LANDED WITHOUT FURTHER COMPLICATION.  LANDING GEAR EXTENDED AND RETRACTED NUMEROUS TIMES AS PER AMM 32-33-00.  EMERGENCY EXTENSION SYSTEM TESTED AS PER AMM 32-34-00. N/GEAR LUBED.  NO FAULTS FOUND.
